Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 39, NWS Albuquerque, NM

November 13, 2009

NWS Albuquerque, NM issued this wind advisory at Nov 13, 2009, 4:02 AM MST. It took effect at Nov 13, 2009, 5:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2009, 4:02 AM MST (11:02 UTC)
In effect from
Nov 13, 2009, 5:00 AM MST
Expired
Nov 13, 2009, 3:37 PM MST
In force
11 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 131102
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 AM MST FRI NOV 13 2009

...STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY...

.A STRENGHTENING SOUTHWEST FLOW ALOFT NEAR AND ABOVE RIDGETOP LEVEL
COMBINED WITH A DEEPENING AREA OF SURFACE LOW PRESSURE EAST OF
TRINIDAD COLORADO WILL RESULT IN WIDESPREAD WINDY CONDITIONS TODAY
THROUGH EARLY EVENING FOR AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN. THE STRONGEST WINDS WILL IMPACT THE IMMEDIATE EAST
SLOPES...AS WELL AS THE CENTRAL HIGHLANDS AND HIGH PLAINS OF EAST
CENTRAL NEW MEXICO .

NMZ515-522-523-526>529-131915-
/O.NEW.KABQ.WI.Y.0039.091113T1200Z-091114T0100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA...
CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS
402 AM MST FRI NOV 13 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO 50
MPH CAN BE EXPECTED TODAY. THE STRONGEST GUSTS WILL AFFECT THE
IMMEDIATE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN FROM LATE
MORNING THROUGH MID-AFTERNOON...ESPECIALLY TO THE LEE OF THE CAPITAN
AND NORTHERN SACRAMENTO MOUNTAINS AS WELL AS SOUTHWEST CHAVES
COUNTY WHERE GUSTS TO NEAR 55 MPH WILL BE POSSIBLE. THE WINDS WILL
SLOWLY SUBSIDE DURING THE EVENING BUT WILL REMAIN LOCALLY WINDY
THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ531>534-537-539-540-131915-
/O.NEW.KABQ.WI.Y.0039.091113T1900Z-091114T0100Z/
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CONCHAS...SANTA ROSA...
TUCUMCARI...FORT SUMNER...PICACHO...ELK
402 AM MST FRI NOV 13 2009

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING. 

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BY MIDDAY AND CONTINUE THROUGH THE AFTERNOON BEFORE
SLOWLY DIMINISHING BY EARLY EVENING. THE STRONGEST GUSTS WILL
BUFFET SOUTHWEST CHAVES AND EASTERN LINCOLN COUNTIES...AS WELL AS
THE INTERSTATE 40 CORRIDOR BETWEEN MORIARTY AND TUCUMCARI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

KJ/SHY
2 follow-up statements
000 
WWUS75 KABQ 131900
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1200 PM MST FRI NOV 13 2009

...STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
THIS AFTERNOON...

.A STRENGHTENING SOUTHWEST FLOW ALOFT NEAR AND ABOVE RIDGETOP
LEVEL COMBINED WITH A DEEPENING AREA OF SURFACE LOW PRESSURE EAST
OF TRINIDAD COLORADO WILL RESULT IN WIDESPREAD WINDY CONDITIONS
THROUGH EARLY EVENING FOR AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN. THE STRONGEST WINDS WILL IMPACT THE IMMEDIATE EAST
SLOPES...AS WELL AS THE CENTRAL HIGHLANDS AND HIGH PLAINS OF EAST
CENTRAL NEW MEXICO.

NMZ515-522-523-526>529-140100-
/O.CON.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-
INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA...
CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS
1200 PM MST FRI NOV 13 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH FREQUENT GUSTS TO
50 MPH CAN BE EXPECTED THIS AFTERNOON. THE STRONGEST GUSTS WILL
AFFECT THE IMMEDIATE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
THROUGH MID-AFTERNOON...ESPECIALLY TO THE LEE OF THE CAPITAN AND
NORTHERN SACRAMENTO MOUNTAINS AS WELL AS SOUTHWEST CHAVES COUNTY
WHERE GUSTS TO NEAR 55 MPH WILL BE POSSIBLE. THE WINDS WILL SLOWLY
SUBSIDE DURING THE EVENING BUT WILL REMAIN LOCALLY WINDY THROUGH
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ531>534-537-539-540-140100-
/O.CON.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY-
SOUTHWEST CHAVES COUNTY-
INCLUDING THE CITIES OF...ROY...CONCHAS...SANTA ROSA...
TUCUMCARI...FORT SUMNER...PICACHO...ELK
1200 PM MST FRI NOV 13 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING.

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED
TO DEVELOP BY EARLY AFTERNOON AND CONTINUE THROUGH THE LATE 
AFTERNOON BEFORE SLOWLY DIMINISHING BY EARLY EVENING. THE
STRONGEST GUSTS WILL BUFFET SOUTHWEST CHAVES AND EASTERN LINCOLN
COUNTIES...AS WELL AS THE INTERSTATE 40 CORRIDOR FROM THE WESTERN
GUADALUPE COUNTY BORDER TO AROUND TUCUMCARI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
000 
WWUS75 KABQ 132237
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MST FRI NOV 13 2009

NMZ515-522-523-526>529-531>534-537-539-540-132345-
/O.CAN.KABQ.WI.Y.0039.000000T0000Z-091114T0100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-
GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY-
EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
INCLUDING THE CITIES OF...ANGEL FIRE...MORIARTY...ESTANCIA...
CLINES CORNERS...RUIDOSO...CAPULIN...RATON...LAS VEGAS...ROY...
CONCHAS...SANTA ROSA...TUCUMCARI...FORT SUMNER...PICACHO...ELK
337 PM MST FRI NOV 13 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS HAVE REMAINED BELOW CRITERIA THIS AFTERNOON DUE TO
ABUNDANT CLOUDINESS ACROSS EASTERN NEW MEXICO. THEREFORE...THE
WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS TO 40 MPH
WILL REMAIN POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAINS
THROUGH EARLY EVENING.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 13, 3:03 AM MST, 59 minutes earlier.

Area forecast discussion, Nov 13, 3:03 AM MST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 AM MST FRI NOV 13 2009

.DISCUSSION...
CURRENTLY...DEEP TROUGH ALOFT LIES FROM ARCTIC CANADA TO SOUTHERN
CALIFORNIA WITH BROAD SOUTHWEST FLOW PUSHING AMPLE TROPICAL
MOISTURE ACROSS NEW MEXICO AHEAD OF THE TROUGH. SURFACE LOW
DEEPENING OVER SOUTHEAST COLORADO WITH COLD FRONT DROPPING SOUTH
INTO NORTHERN NEW MEXICO WILL BE KEY WEATHER PLAYERS TODAY.

MODELS...REASONABLE CONSENSUS IN A VERY ACTIVE AND ENERGETIC
PATTERN THROUGH THE WEEKEND AND INTO EARLY NEXT WORK WEEK. TROUGH
AXIS WILL SWING EAST ACROSS NEW MEXICO THROUGH FIRST PART OF THE
WEEKEND AS NEXT SHORTWAVE BLASTS FROM WESTERN CANADA TO THE FOUR
CORNERS IN TIME FOR SUNDAY. THIS SECOND IMPULSE WILL PUSH MUCH
COLDER AIR ACROSS NEW MEXICO FOR SATURDAY NIGHT WITH SIGNIFICANT
DROP IN SNOW LEVELS...AND COLD AIR REMAINING IN PLACE THROUGH
SUNDAY NIGHT INTO MONDAY. CONSENSUS SOLUTION PUSHES SYSTEM INTO
THE CENTRAL PLAINS THROUGH THE DAY ON MONDAY WITH TIGHT NORTHERLY
FLOW WORKING INTO THE STATE IN ADVANCE OF HIGH AMPLITUDE
POSITIVELY TILTED RIDGE BUILDING IN BEHIND THE WEATHER SYSTEM
STALLING OVER THE CENTRAL PLAINS. NEXT TROUGH WILL MOVE OUT OF THE
NORTH PACIFIC TO THE CALIFORNIA COAST BY MIDWEEK AND TOWARD THE
FOUR CORNERS BY THURSDAY. SOLUTION THIS ROUND KEEPS MOST OF THE
ENERGY NORTH OF NEW MEXICO AS TROUGH SWINGS INTO THE CENTRAL
ROCKIES...BUT WITH INCREASED FLOW ALOFT WILL KEEP SURFACE
CONDITIONS BREEZY HEADING INTO THE LAST OF THE UPCOMING WORK WEEK.

NEAR TERM...TODAY THROUGH MONDAY...A RETURN TO WINTER MOVING
ACROSS THE WEEKEND...DEEPENING SURFACE LOW OVER SOUTHEAST COLORADO
WILL TIGHTEN SURFACE PRESSURE GRADIENTS FROM THE CENTRAL MOUNTAINS
EAST TODAY...WITH WIND SPEEDS PUSHING ACROSS ADVISORY THRESHOLDS
FOR THE EAST SLOPES OF THE CENTRAL MOUNTAINS THIS MORNING...AND
INCREASING ACROSS THE REMAINDER OF THE EASTERN PLAINS THIS
AFTERNOON...WITH STRONGEST WINDS ALONG A RUIDOSO TO MOSQUERO AXIS
AND ALONG THE INTERSTATE 40 CORRIDOR. TEMPERATURES REMAINING A FEW
DEGREES ABOVE NORMAL..WITH TEMPERATURES RUNNING A LITTLE WARMER
OVER THE EASTERN PLAINS. COLD FRONT MOVING ACROSS THE FOUR CORNERS
AND MOVING SOUTH AND EAST WILL KICK OFF SHOWERS FOR THE NORTH AND
WEST...WITH RAIN CHANGING TO SNOW OVER THE HIGHER PEAKS TONIGHT
AND ACCUMULATIONS EXPECTED NEAR THE COLORADO BORDER.

FOR SATURDAY...BIG TEMPERATURE DROP TO BELOW NORMAL STATEWIDE IN
WAKE OF COLD FRONT...WITH EXPANSION OF SHOWER COVERAGE TO THE EAST
AND SOUTH THROUGH THE DAY WITH SNOW LEVELS FALLING TO NEAR 7000
FEET. SNOW ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS PUSHING UP
AGAINST WARNING CRITERIA NEAR THE COLORADO BORDER MAY MERIT WINTER
STORM WATCHES BY DAY SHIFT COLLEAGUES...WITH THE MAIN EVENT
GETTING STARTED IN EARNEST WITH BROAD COVERAGE ON SATURDAY NIGHT.
SNOW LEVELS WILL START DROPPING BELOW 7000 FEET SATURDAY NIGHT
HEADING INTO SUNDAY.

FOR SUNDAY...PLUNGE INTO THE DEEP FREEZE WITH DAYTIME HIGHS IN
DOUBLE DIGITS BELOW NORMAL AND SNOW LEVELS DROPPING STEADILY INTO
THE EVENING AS POWERFUL COLD FRONT REACHES THE MEXICO BORDER BY
LATE SUNDAY NIGHT. CLOSED LOW ALOFT MOVES TO EASTERN NEW
MEXICO...AND SNOW COVERAGE SHIFT TO THE NORTHEAST PLAINS WITH
SIGNIFICANT ACCUMULATIONS POSSIBLE. SOMEWHAT LIGHTER
ACCUMULATIONS IN THE CARDS FOR MUCH OF THE REMAINDER OF THE
STATE...ESPECIALLY OVER THE HIGHER COUNTRY.

FOR MONDAY...CLOSED LOW MOVES EAST INTO THE CENTRAL PLAINS WITH
BRISK NORTH FLOW SETTING UP ACROSS NEW MEXICO FORESTALLING ANY
WARM UP. TEMPERATURES REMAINING IN DOUBLE DIGITS BELOW NORMAL FOR
THE DAY WITH LAST OF THE LINGERING SHOWERS REMAINING OVER THE
NORTHEASTERN AND EASTERN PLAINS CLOSE TO THE TEXAS BORDER.
REMAINDER OF THE STATE CLEARING OUT FROM WEST TO EAST.

OUTLOOK...TUESDAY THROUGH THURSDAY...BROAD WARMING TREND UNDERWAY
WITH TEMPERATURES REBOUNDING TO NORMAL BY MIDWEEK AS RIDGE BUILDS
NORTH AND EAST ACROSS NEW MEXICO. NEXT SYSTEM CLIPPING THE FOUR
CORNERS AND NORTHERN NEW MEXICO ON THURSDAY...WITH GUSTY WINDS
DEVELOPING THURSDAY AS SURFACE TROUGH DEEPENS OVER THE EASTERN END
OF THE STATE.

SHY

&&

.AVIATION...
STRONG WINDS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AS
AREAS OF MVFR CEILINGS AND MTN TOP OBSCURATIONS ACROSS NC/NW
PORTIONS OF THE STATE HIGHLIGHT THE MAIN AVIATION WX CONCERNS
THROUGH 12Z SAT.  A FAST AND STRENGTHENING SWLY FLOW ALOFT WILL
CONTINUE OVER THE REGION TODAY...BEFORE WEAKENING SOMEWHAT TONIGHT
INTO EARLY SATURDAY MORNING. CONSIDERABLE MID AND HIGH LEVEL VFR
CLOUDINESS WILL REMAIN PREDOMINATE BUT CEILINGS WILL GRADUALLY LOWER
ACROSS THE NORTHWEST QUARTER OF THE STATE DURING THE AFTERNOON AS A
COLD FRONT APPROACHES. FREQUENT WIND GUSTS EXCEEDING 40-50 MPH WILL
BE COMMON EAST OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE HIGHER
TERRAIN OF SC AND SW SECTIONS. GUSTY WINDS WILL SLOWLY SUBSIDE AFTER
02Z WITH AREAS OF MVFR CEILINGS EXPANDING ACROSS NC/NW AREAS
TONIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.

&&

.FIRE WEATHER...
THE RECENT STRETCH OF MILD AND TRANQUIL WEATHER WILL COME TO AN END
BEGINNING TODAY...AS A SIGNIFICANT CHANGE TOWARD MUCH COOLER AND
UNSETTLED WEATHER IS EXPECTED THIS WEEKEND.  AN UPPER LEVEL TROUGH
WILL GATHER STRENGTH AS IT DROPS SOUTHEASTWARD FROM THE PACIFIC
NORTHWEST AND INTO THE GREAT BASIN TONIGHT INTO SATURDAY.  AHEAD OF
THIS SYSTEM...A FAST SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER NEW
MEXICO WITH THE STRONGEST WINDS NEAR AND JUST ABOVE RIDGETOP LEVEL
EXTENDING FROM SOUTHWEST NEW MEXICO EAST-NORTHEASTWARD TO THE
EAST CENTRAL PLAINS.  FREQUENT WIND GUSTS EXCEEDING 40 MPH CAN BE
EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TODAY INTO THE
EARLY EVENING...WITH A TREND TOWARD LIGHTER WIND SPEEDS BY SATURDAY
ALTHOUGH BREEZY CONDITIONS WILL LINGER FOR THE WIND PRONE EAST SLOPE
AREAS.  WHILE WIND SPEEDS WILL EASILY MEET CRITERIA...MIN RH/S WILL
REMAIN SUFFICIENTLY HIGH TO PRECLUDE HIGHLIGHTS.

MEANWHILE...THE COMBINATION OF FAVORABLE OROGRAPHIC LIFT AND TOP
DOWN MOISTENING WILL LEAD TO MAINLY ISOLATED RAIN AND HIGHER TERRAIN
SNOW SHOWERS TODAY INTO THIS EVENING BUT WETTING PRECIPITATION WILL
BE LIMITED.  THE MAIN COLD FRONT ASSOCIATED WITH THE INCOMING TROUGH
WILL PUSH INTO THE FOUR CORNERS REGION LATE SATURDAY INTO SATURDAY
NIGHT...AND IT THIS FRONT THAT WILL BE THE PRIMARY FOCUS THIS
FORECAST PERIOD. PRESENT INDICATIONS ARE THAT THE UPPER LEVEL TROUGH
WILL CLOSE OFF OVER THE FOUR CORNERS REGION EARLY SUNDAY...TRACKING
SLOWLY EASTWARD ACROSS NORTHERN NEW MEXICO DURING THE DAY SUNDAY
INTO SUNDAY NIGHT.  THIS TRACK WILL FAVOR THE NORTHERN MOUNTAINS AND
NORTHEAST FOR WIDESPREAD PRECIPITATION FALLING PREDOMINATELY AS SNOW
AT THE LOWER ELEVATIONS AS MUCH COLDER AIR FILTERS SOUTH.

OVERALL...THE WEEKEND IS SHAPING UP TO BE COLDER AND POTENTIALLY
WHITE ACROSS MUCH OF NORTHERN NEW MEXICO WITH SNOW POSSIBLE FOR EVEN
THE CENTRAL VALLEYS AND HIGH PLAINS OF EAST-CENTRAL AND NORTHEAST
NEW MEXICO.   A DRIER AND WARMER PATTERN IS EXPECTED TO RETURN BY
THE MIDDLE OF NEXT WEEK.  KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  36  50  30 /  50  40  50  50
DULCE...........................  52  31  46  26 /  60  50  50  60
CUBA............................  54  29  48  26 /  50  40  30  50
GALLUP..........................  54  32  48  25 /  30  40  30  50
EL MORRO........................  53  31  47  25 /  30  30  30  50
GRANTS..........................  57  31  51  25 /  30  30  30  40
QUEMADO.........................  59  31  51  24 /  20  30  30  40
GLENWOOD........................  63  39  59  36 /  20  20  20  20
CHAMA...........................  47  26  43  22 /  60  60  60  70
LOS ALAMOS......................  53  31  47  26 /  40  30  20  40
PECOS...........................  56  32  51  27 /  20  20  20  30
CERRO/QUESTA....................  53  27  46  24 /  30  30  20  40
RED RIVER.......................  45  26  42  23 /  30  30  30  40
ANGEL FIRE......................  48  26  43  23 /  30  30  20  40
TAOS............................  53  29  48  27 /  30  30  20  40
ESPANOLA........................  60  32  55  30 /  30  20  20  40
SANTA FE........................  56  32  50  26 /  30  20  20  30
SANTA FE AIRPORT................  58  35  52  30 /  30  20  20  30
ALBUQUERQUE FOOTHILLS...........  60  39  54  33 /  20  20  20  30
ALBUQUERQUE HEIGHTS.............  62  41  56  36 /  20  20  20  20
ALBUQUERQUE VALLEY..............  62  39  56  36 /  20  20  20  20
ALBUQUERQUE WEST MESA...........  62  40  55  36 /  20  20  20  20
LOS LUNAS.......................  65  37  60  34 /  10  10  20  20
RIO RANCHO......................  62  39  55  34 /  20  20  20  20
SOCORRO.........................  67  40  62  37 /   5   5  20  10
SANDIA PARK/CEDAR CREST.........  55  33  49  29 /  20  20  20  30
MORIARTY/ESTANCIA...............  59  36  53  31 /  10  20  20  30
CLINES CORNERS..................  56  33  51  27 /  10  20  10  20
GRAN QUIVIRA....................  61  38  57  33 /  10  10  20  20
CARRIZOZO.......................  66  41  60  36 /   5   5   5  10
RUIDOSO.........................  58  38  54  34 /   5   5   5  10
CAPULIN.........................  61  28  48  27 /   0  10  10  30
RATON...........................  65  31  52  28 /   5  10  10  30
LAS VEGAS.......................  60  33  52  26 /  10  10   5  30
CLAYTON.........................  70  35  48  29 /   0   5   5  40
ROY.............................  63  36  51  33 /   0   5   5  20
CONCHAS.........................  71  39  61  34 /   0   5   0  20
SANTA ROSA......................  70  40  63  35 /   0   5   0  10
TUCUMCARI.......................  73  40  62  34 /   0   0   0  20
CLOVIS..........................  74  42  63  36 /   0   0   0  10
PORTALES........................  75  44  66  38 /   0   0   0  10
FORT SUMNER.....................  72  41  64  35 /   0   0   0  10
ROSWELL.........................  77  45  71  41 /   0   0   0   5
PICACHO.........................  71  44  66  37 /   0   5   0   5
ELK.............................  67  41  61  35 /   0   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE
FOLLOWING ZONES...NMZ531>534-537-539-540.

WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR THE FOLLOWING ZONES...
NMZ515-522-523-526>529.

&&

SHY/KJ
Hazardous weather outlook, Nov 12, 6:00 AM MST, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU NOV 12 2009

NMZ501>540-131300-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MST THU NOV 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED TO DEVELOP FRIDAY ALONG AND TO THE EAST OF THE CENTRAL
MOUNTAIN CHAIN...PARTICULARLY OVER THE SOUTH CENTRAL MOUNTAINS.

WHILE ONLY LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TONIGHT INTO EARLY
FRIDAY OVER THE HIGHER TERRAIN OF THE NORTHWEST MOUNTAINS...A MORE
SIGNIFICANT SNOWFALL IS POSSIBLE SATURDAY NIGHT INTO SUNDAY OVER
THE HIGHER TERRAIN ALONG AND NORTH OF INTERSTATE 40.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, Nov 13, 3:44 AM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MST FRI NOV 13 2009

NMZ501>540-132300-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
344 AM MST FRI NOV 13 2009

...SIGNIFICANT TEMPERATURE DROPS AND SNOWFALL HEADED FOR NEW MEXICO
THIS WEEKEND...

A DOUBLE BARRELED PAIR OF STORM SYSTEMS ORIGINATING IN WESTERN
CANADA WILL GIVE NEW MEXICO A DOUBLE PUNCH OF WINTRY WEATHER
THROUGH THE WEEKEND.

GUSTY SOUTHWEST WINDS AHEAD OF A STALLING STORM SYSTEM NEAR THE
FOUR CORNERS WILL TUG MOISTURE INTO NEW MEXICO FROM THE TROPICAL
PACIFIC OCEAN...AS AN ASSOCIATED COLD FRONT PLUNGES SOUTH AND EAST
ACROSS THE STATE THROUGH TONIGHT. AS THE COLD FRONT KICKS OFF
SHOWERS UNDER BROADLY CLOUDY SKIES THIS AFTERNOON THROUGH TONIGHT...
RAIN WILL CHANGE TO SNOW OVER THE SUMMITS AND HIGHER SLOPES OF THE
NORTHERN MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. EXPECT HEAVIEST
ACCUMULATIONS NEAR THE COLORADO LINE REACHING AROUND 4 INCHES BY
EARLY SATURDAY MORNING.

A MUCH STRONGER WEATHER SYSTEM WILL APPROACH THE FOUR CORNERS LATE
SATURDAY AFTERNOON PACKING MUCH COLDER AIR...AND THIS WILL PRODUCE
DOUBLE DIGIT TEMPERATURE DROPS AS THE COLDER AIR SWEEPS SOUTH AND
EAST ACROSS THE STATE DURING THE DAY. SNOW SHOWERS OVER THE
HIGHER SLOPES AND SUMMITS WILL EXPAND TO THE LOWER SLOPES AND
VALLEYS SATURDAY NIGHT INTO SUNDAY AS SNOW LEVELS DROP...WITH
HEAVIEST ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS NEAR THE
COLORADO BORDER...AND OVER THE CONTINENTAL DIVIDE AND WESTERN
MOUNTAINS.

WITH THE WEATHER SYSTEM SHIFTING EAST SUNDAY NIGHT...SNOW COVERAGE
WILL SPREAD ACROSS THE SANGRE DE CRISTO MOUNTAINS INTO THE
NORTHEAST PLAINS THROUGH EARLY MONDAY MORNING...WITH CONTINUING
SIGNIFICANT ACCUMULATIONS NEAR THE COLORADO BORDER AS SNOW LEVELS
DROP TO THE SURFACE.

SNOW SHOWERS WILL LINGER OVER THE EASTERN AND NORTHEASTERN PLAINS
MONDAY BEFORE TAPERING OFF BY MONDAY EVENING.

ALTHOUGH THE EXACT TRACK OF THE WEEKEND WEATHER SYSTEM REMAINS
UNCERTAIN...WITH UNCERTAINTY ON LOCATIONS AND AMOUNTS OF HEAVIEST
SNOWFALL...THOSE PLANNING TRAVEL OR OUTDOOR ACTIVITIES IN NORTHERN
AND CENTRAL NEW MEXICO SHOULD EXPECT WINTRY WEATHER...SNOWFALL OVER
MOUNTAINS AND SLOPES AND OVER THE NORTHEAST PLAINS...AND
TEMPERATURES FALLING WELL BELOW NORMAL THROUGH THE WEEKEND. STAY IN
TOUCH WITH YOUR PREFERRED WEATHER INFORMATION SOURCE FOR THE LATEST
FORECASTS AND STATEMENTS AS YOUR PLANS TAKE SHAPE.

SHY/KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:41 PM MSTWinter Storm WatchABQ24 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.